# SDR HEEA968042

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50182
- Make and model: Bell 206L-1
- Aircraft serial: 45242
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB BROKEN. REPLACED FACEPLATE ASSEMBLY.  ALSO REPLACED WEAK V301 PHOTODETECTOR AND REPLACED BROKEN PLASTIC LOCKING MECHANISM.  BENCH CHECK GOOD.
